# SDR UIEA2021020400226

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,360 hours, 18,397 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Nose
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT RADAR INOPERATIVE, GIVING A FAINT GREEN BAND RETURN REGARDLESS OF TILT OR WX.  PERFORMED WEATHER RADAR OPS CHECK RT SIDE. IAW AMM 34-43-00, SWEEP PATTERN CHECKS OK. NO FAULTS NOTED.
